A Tauberian condition under which convergence follows from the weighted mean summability of sequences of fuzzy number


Onder Z., ÇANAK İ.

ANNALS OF THE UNIVERSITY OF CRAIOVA-MATHEMATICS AND COMPUTER SCIENCE SERIES, vol.47, no.1, pp.183-192, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2020
  • Title of Journal : ANNALS OF THE UNIVERSITY OF CRAIOVA-MATHEMATICS AND COMPUTER SCIENCE SERIES
  • Page Numbers: pp.183-192

Abstract

Let (u(n)) be a sequence of fuzzy numbers and (p(n)) be a sequence of nonnegative numbers such that p(0 )> 0 and